Panadol Cold & Flu Vapour Release 10 Sachets
Paracetamol
Panadol Cold& Flu Vapour Release + Decongestant is recommended for relief of common cold symptoms. It contains two main ingredients Paracetamol and Phenylephrine.
Paracetamol belongs to a group of medicines called analgesics (painkillers) and is used to treat pain by inhibiting cyclooxygenase, COX-1 and COX-2, which are involved in prostaglandin (PG) synthesis. Prostaglandins are responsible for eliciting pain sensations. And have antipyretic effect that help in reducing fever.
Phenylephrine Hydrochloride is a decongestant that is used to relieve nasal discomfort caused by colds, allergies, and hay fever.
Indications:
• Blocked and runny nose.
• Sore throat.
• Headache and body ache.
• Fever.
Points of interest:
• Should not be taken with other products containing paracetamol at the same time.
• Empty the contents of the sachet into a cup and half fill with very hot water. Stir well. Add cold water as necessary.
• Do not exceed 6 sachets per 24 hours.
• Do not take longer than 7 days without asking your doctor.
How to use:
One sachet to be taken every 4-6 hours as required.
Active Ingredients:
Paracetamol , Phenylephrine.
Side effects:
• Nausea, vomiting.
• Fatigue.
• Headache.
• Increased blood pressure.
Cautions:
Consult your doctor if you have:
• Hypertension and Cardiovascular Disease.
• Diabetes.
• Hyperthyroidism.
• Angle closure glaucoma.
• An enlargement of the prostate gland.
• Liver and kidney impairment.
Interactions:
• Beta-blockers and other antihypertensive drugs.
• Tricyclic antidepressants.
• Monoamine oxidase inhibitors.
Quantity:
10 sachet
How to store:
Keep at room temperature.
Made in:
Argentina.